MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD LUER-LOK; PISTON SYRINGE
Catalog Number 303310
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 20ml ll s/c 50 had foreign matter.The following information was provided by the initial reporter: material #303310.Lot #5015722.Verbatim: bd 20ml luer-lok tip iv syringe found with white particle stuck to inside of plunger rubber.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
One sample was received by our quality team for evaluation.Upon visual inspection, it was observed that there was foreign material on the cylinder bell of the syringe; therefore, the reported incident could be verified.A device history record review found no non-conformances associated with this issue during production of this batch.The sample was sent for analysis performed using infrared spectroscopy (ir) which determined that the foreign matter corresponds to a polymer, indicating that it is a material with characteristics similar to the resin used in the manufacture of the barrel.Based on the quality team's investigation, the root cause of the resin foreign matter was likely generated during movement of the device within manufacturing equipment.An inspection was carried out on the involved production line, where plastic residues were identified in the cylinder transfer bowl.This issue is attributed to the cylinder positioning guide having a lower height than specified, causing the cylinder to jam, break, and generate plastic particles.Actions have been put in place in response to this report.This incident has been added to our database of reported incidents.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22468737
Report Number9614033-2025-00072
Device Sequence Number8094321
Product Code FMF
UDI-Device Identifier00382903033102
UDI-Public(01)00382903033102(17)300131(10)5015722
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K151766
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303310
Device Lot Number5015722
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown